Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Asymptotic behavior and strong convergence for hyperbolic systems of conservation laws with damping


Authors: Corrado Lattanzio and Bruno Rubino
Journal: Quart. Appl. Math. 62 (2004), 529-540
MSC: Primary 35L65; Secondary 35B40, 35L40, 76N99, 76S05
DOI: https://doi.org/10.1090/qam/2086044
MathSciNet review: MR2086044
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A local type estimate will be proved here for general $ 2 \times 2$ hyperbolic systems of conservation laws with strong dissipative term. Following the idea of [15], this result will be achieved by using as a preliminary step the convergence in the mean, which is an immediate consequence of the result of [11] obtained by using the compensated compactness theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35L65, 35B40, 35L40, 76N99, 76S05

Retrieve articles in all journals with MSC: 35L65, 35B40, 35L40, 76N99, 76S05


Additional Information

DOI: https://doi.org/10.1090/qam/2086044
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website